# SDR 373PA0042

- Difficulty date: February 2, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 51,071 hours, 25,784 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 1006 RBL 14 AT SCREW HOLE.  REPAIRED IAW SRM 53-00-51.
